Current time in Korea 17:49 Nov 30 (Mon) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 13, Number 4
BKCSDE 13(4)
April 20, 1992 

 
Title
Theory of Diffusion-Influenced Bimolecular Reactions in Solution : Effects of a Stochastic Gating Mode
Author
Joohyun Kim, Sangyoub Lee*
Keywords
Abstract
We have investigated the kinetics of diffusion-influenced bimolecular reactions in which one reactant has an internal mode, called the gating mode, that activates or deactivates its reactivity intermittently. The rate law and an expression for the time-dependent rate coefficient have been obtained from the general formalism based on the hierarchy of kinetic equations involving reactant distribution functions. The analytic expression obtained for the steady-state reaction rate constant coincides with the one obtained by Szabo et al., who derived the expression by employing the conventional concentration-gradient approach. For the time-dependent reaction rate coefficient, we obtained for the first time an exact analytic expression in the Laplace domain which was then inverted numerically to give the time-domain results.
Page
398 - 404
Full Text
PDF